# SDR IPXA2019092647267

- Difficulty date: September 11, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: AKC71431
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CFUSELAGE BULKHEAD STA 2164 L/H FWD TAIL CONE HINGE FITTING FWD ANGLE IS DAMAGED.REMOVED AND REPLACED DAMAGED TAIL CONE L/H FWD HINGE FITTING ATTACH ANGLE AT FUSELAGE BULKHEAD STA 2164 IAW MD-11 SRM 51-33-01. (MINOR)
